On Axioms of congruence Due to H.G. Forder.

P. Szász

Monatshefte für Mathematik (1961)

  • Volume: 65, page 270-276
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Szász, P.. "On Axioms of congruence Due to H.G. Forder.." Monatshefte für Mathematik 65 (1961): 270-276. <http://eudml.org/doc/177135>.

author = {Szász, P.},
journal = {Monatshefte für Mathematik},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {270-276},
title = {On Axioms of congruence Due to H.G. Forder.},
url = {http://eudml.org/doc/177135},
volume = {65},
year = {1961},

AU - Szász, P.
TI - On Axioms of congruence Due to H.G. Forder.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 270
EP - 276
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/177135
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.